A patient is diagnosed with hyperthyroidism. Which one of these medications is likely to be prescribed to decrease the activity of her thyroid gland?
ATI LPN NURS 113 Pharmocology Proctored Exam
76 questions · Page 2 of 4
ATI LPN NURS 113 Pharmocology Proctored Exam is a nursing-school practice exam with 76 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati lpn nurs 113 pharmocology proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 76
A nurse is collecting data from a client who has been taking cyclobenzaprine (Flexeril) for the past week. Which of the following therapeutic effects should the nurse expect to find?
When assisting with the development of a care plan for a client with hyperthyroidism, the nurse would anticipate which treatment?
The nurse is teaching a group of patients about self-administration of insulin. What content is important to include?
The nurse is caring for the postoperative client. The nurse should determine which healthcare provide order is specifically written to prevent thrombophlebitis and pulmonary embolism?
The physician has ordered Synthroid 100 mcg po every day for hypothyroidism. The medication is supplied in 0.1 mg/tablets. How many tablets will the nurse administer?
Ati lpn nurs 113 pharmocology proctored examA nurse is reinforcing teaching for a client who has a duodenal ulcer and a new prescription for sucralfate. The client asks the nurse how sucralfate works. Which of the following statements should th
A 19-year-old woman has been diagnosed with hypothyroidism and has started thyroid replacement therapy with levothyroxine (Synthroid). After 6 months, she calls the nurse to say that she feels better
A patient with gout has been treated with allopurinol (Zyloprim) for 2 months. The nurse will monitor laboratory results for which therapeutic effect?
The client who is to receive a scheduled dose of digoxin has an irregular apical pulse at 92 beats per minute and a serum potassium of 3.9 mEq/dL. Which nursing documentation reflects the most appropr
Which of the following is the primary treatment for metabolic acidosis?
A nurse reviews the allergy list of a client who is scheduled for an CT Scan with IV dye. Which client allergy should alert the nurse to urgently contact the health care provider?
The client has received an injection of a local anesthetic temporarily rendering a portion of the body insensible to pain. This is an example of:
An emergency department nurse admits a client who has tried to commit suicide by taking an overdose of oxycodone (OxyContin). For which acid- base imbalance should the nurse assess this client?
A nurse is reinforcing teaching for a client who has type 2 diabetes mellitus and is prescribed glipizide. The client should be taught that glipizide works in which of the following ways?
Which patient should receive an IV solution of 0.9% NaCL
A nurse is providing instruction to a client who has a new prescription for calcitonin for postmenopausal osteoporosis. Which of the following instructions should the nurse include in the teaching?
A nurse is providing teaching for a client who is prescribed radioactive iodine. Which of the following statements should the nurse include in this client's education? (Select 3 correct answers)
The 8-year-old male child diagnosed with asthma is prescribed albuterol. The child tells the nurse that if he is good at the doctor's visit, his mom is going to get a hamburger, French fries, and a co
A patient taking a calcium channel blocker is seen in the clinic and diagnosed with drug toxicity. When collecting the nursing history, what finding would indicate the likely cause of this drug toxici
The client with COPD is prescribed salmeterol diskus inhaler and fluticasone rotadisk inhaler. Which instruction should the nurse include to prevent the client from developing oropharyngeal candidiasi
A nurse is caring for a client who is taking levothyroxine for hypothyroidism. Which of the following indicates the client's dose is too high?
A client is to receive 100 mg of Phenobarbital q HS to be given via a tube feeding tube. The concentration of the Phenobarbital elixir is 50mg/5mL. How much will the nurse administer?
Ati lpn nurs 113 pharmocology proctored examWhich of these complications is a significant complication after spinal and epidural regional anesthetics?
A patient is receiving thrombolytic therapy, and the nurse monitors the patient for adverse effects. What is the most common undesirable effect of thrombolytic therapy?